# SDR AU961133

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar Fitting
- Condition: Failed Rivets
- Location: Outer Wing Sys
- Component: Piper, REARSPAR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING REAR SPAR FITTING ATTACHMENT RIVETS FAILED - HEADS FELL OFF - FOUND DURING INSPECTION IAW AD/PA28/40
